RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 1, Pages 61–75 (Mi mz6555)  

This article is cited in 7 scientific papers (total in 7 papers)

Diameters of certain classes of differentiate periodic functions

A. A. Ligun


Full text: PDF file (1022 kB)

English version:
Mathematical Notes, 1980, 27:1, 34–41

Bibliographic databases:

UDC: 517.5
Received: 25.03.1976

Citation: A. A. Ligun, “Diameters of certain classes of differentiate periodic functions”, Mat. Zametki, 27:1 (1980), 61–75; Math. Notes, 27:1 (1980), 34–41

Citation in format AMSBIB
\Bibitem{Lig80}
\by A.~A.~Ligun
\paper Diameters of certain classes of differentiate periodic functions
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 1
\pages 61--75
\mathnet{http://mi.mathnet.ru/mz6555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=562477}
\zmath{https://zbmath.org/?q=an:0468.46023|0447.46025}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 1
\pages 34--41
\crossref{https://doi.org/10.1007/BF01149811}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800006}


Linking options:
  • http://mi.mathnet.ru/eng/mz6555
  • http://mi.mathnet.ru/eng/mz/v27/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “Widths in $L_p$ of classes of continuous and of differentiable functions, and optimal methods of coding and recovering functions and their derivatives”, Math. USSR-Izv., 18:2 (1982), 227–247  mathnet  crossref  mathscinet  zmath
    2. A. P. Buslaev, V. M. Tikhomirov, “Spectra of nonlinear differential equations and widths of Sobolev classes”, Math. USSR-Sb., 71:2 (1992), 427–446  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. K. Bagdasarov, “Maximization of functionals in $H^\omega [a,b]$”, Sb. Math., 189:2 (1998), 159–226  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. F. Babenko, N. V. Parfinovich, “Exact Values of Best Approximations for Classes of Periodic Functions by Splines of Deficiency 2”, Math. Notes, 85:4 (2009), 515–527  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. F. Babenko, N. V. Parfinovich, “On the Exact Values of the Best Approximations of Classes of Differentiable Periodic Functions by Splines”, Math. Notes, 87:5 (2010), 623–635  mathnet  crossref  crossref  mathscinet  isi
    6. Vasil'eva A.A., “Widths of Weighted Sobolev Classes With Constraints F(a) = Center Dot Center Dot Center Dot = F(K-1)(a) = F(K)(B) = Center Dot Center Dot Center Dot = F(R-1)(B)=0 and the Spectra of Nonlinear Differential Equations”, Russ. J. Math. Phys., 24:3 (2017), 376–398  crossref  isi
    7. Parfinovych N.V., “Exact Values of the Best (Oe > 1/4, Beta)-Approximations For the Classes of Convolutions With Kernels That Do Not Increase the Number of Sign Changes”, Ukr. Math. J., 69:8 (2018), 1248–1261  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:66
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020